# SDR ROSENBERG

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: General aviation
- Aircraft: N108MB
- Make and model: Mooney M20R
- Aircraft serial: 290008
- Aircraft time: 947 hours
- Engine: Cont IO550*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fluid
- Part number: MILH5606
- Condition: Solidified
- Location: Brake System
- Part time: 947 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS NOTED THAT THE AIRCRAFT WAS VERY HARD TO TAXI. TOOK HIGH RPM'S TO GET AIRCRAFT TO MOVE AND PULLED TO THE RIGHT. CHECKED BRAKES. FOUND BRAKE FLUID IN WHEEL CYLINDER HAD TURNED TO CONSISTENCY OF HONEY.  OWNER HAD NOT GRIPPED ANY BRAKE PROBLEM ON GRIP LIST, AND WHEN CONTACTED, SAID HE HAD NO PROBLEMS WHEN LAST FLOWN. THE BRAKE PEDALS TOOK VERY HARD FOOT PRESSURE TO PUSH FLUID THROUGH WHEN BLEEDING OUT BAD FLUID.  THE AIRCRAFT IS 10 YEARS OLD AND IT IS BELIEVED TO BE ORIGINAL FLUID.
